# SDR DL733010095

- Difficulty date: January 18, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N308WA
- Make and model: Boeing 737347
- Aircraft serial: 23441
- Aircraft time: 42,184 hours, 29,695 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 178 BULKHEAD LT SIDE CHORD WAS FOUND WITH A .5 INCH VERTICAL CRACK IN THE RADIUS OF THE CHORD.  A NEW SECTION OF SIDE CHORD WAS SPLICED IN PER THE REQUIREMENTS OF BAC S/B 737-53A1173 AND DOCUMENTED PER ER/A 379791-14AD.
